Alert archive / Michigan / Tornado Warnings in 2023
Tornado Warning 2, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this tornado warning at Jul 26, 2023, 2:37 PM EDT for Ingham County, Michigan. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2023, 2:37 PM EDT (18:37 UTC)
- Expired
- Jul 26, 2023, 3:00 PM EDT
- In force
- 23 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Ingham County, MI
The radar
The Detroit radar (KDTX), 71 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 2:58 PM EDT | FUNNEL CLOUD | Stockbridge, MI | Funnel clouds reported by Stockbridge fire dept. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 10:03 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1873 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
646
WFUS53 KGRR 261837
TORGRR
MIC065-261900-
/O.NEW.KGRR.TO.W.0002.230726T1837Z-230726T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Grand Rapids MI
237 PM EDT Wed Jul 26 2023
The National Weather Service in Grand Rapids has issued a
* Tornado Warning for...
Southeastern Ingham County in south central Michigan...
* Until 300 PM EDT.
* At 237 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Leslie, or 9 miles southeast of Mason, moving east
at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Stockbridge around 255 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Fitchburg, Dansville and Bunker Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4242 8437 4253 8441 4266 8415 4243 8414
TIME...MOT...LOC 1837Z 264DEG 22KT 4247 8432
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
TJT1 follow-up statement
182
WWUS53 KGRR 261859
SVSGRR
Severe Weather Statement
National Weather Service Grand Rapids MI
259 PM EDT Wed Jul 26 2023
MIC065-261909-
/O.EXP.KGRR.TO.W.0002.000000T0000Z-230726T1900Z/
Ingham MI-
259 PM EDT Wed Jul 26 2023
...THE TORNADO WARNING FOR SOUTHEASTERN INGHAM COUNTY WILL EXPIRE AT
300 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However, gusty winds and lightning are still
possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
south central Michigan.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Grand Rapids.
LAT...LON 4242 8437 4253 8441 4266 8415 4243 8414
TIME...MOT...LOC 1859Z 264DEG 22KT 4248 8416
$$
TJTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this tornado warning went out at Jul 26, 1:42 PM EDT, 55 minutes earlier.
Area forecast discussion, Jul 26, 1:42 PM EDT, 55 minutes before
Area Forecast Discussion National Weather Service Grand Rapids MI 142 PM EDT Wed Jul 26 2023 LATEST UPDATE... Aviation .UPDATE... Issued at 1040 AM EDT Wed Jul 26 2023 As advertised, it promises to be an active day across West Michigan. We continue to monitor two clusters of storms moving across Lake Michigan -- the first has made landfall just south of Ludington - though nothing severe has been reported thus far. These storms are racing out ahead of both the greatest instability /still across WI/ and stronger winds aloft, which puts into question whether this first round of storms will intensify further. Winds will remain the primary threat with these storms -- at least in the short term. This afternoon we expect the greater instability to our west to overspread the area - to be aided by some filtered sunshine - along with impressive deep layer shear. So, in spite of detrimental impacts of ongoing convection on late day redevelopment, at this time we expect the atmosphere to reload with new storm development, particularly over southern areas after 19-20Z. This is consistent with the latest HRRR and NAM output. These storms will likely support a plethora of severe weather threats... including hail, damaging winds, and perhaps a tornado or two. && .SHORT TERM...(Today through Thursday) Issued at 356 AM EDT Wed Jul 26 2023 - Severe Threat Today - Focus of the short term is clearly on the threat of severe storms today. A warm front is located of to our south at 07Z, stretching from Southern Iowa into Central Indiana. The warm front surges northward this morning working into Southwest Lower Michigan by midday. Showers and thunderstorms are expected to both 1) work our direction from the upper midwest and 2) develop overhead in the midday hours. The Minnesota convection is racing to the southeast at 40 knots, which schedules it to reach western Lake Michigan by 13Z. As the warm front surges northward, so will instability. We should have at least 1000-2000 j/kg or CAPE in place by mid morning. So, the arriving convection will likely maintain itself. New convection will develop in the 15Z to 16Z time frame over the lake and begin to push into Western Lower Michigan around midday. A severe threat looks to exist from the midday hours right through the afternoon and potentially into the evening. Worst case scenario would be if we can keep convection at bay through early afternoon. If the arriving Minnesota storms erode or we do not produce much convection on the northward moving warm front, instability will be able to be maximized. As it stands now, we are looking at the potential of MUCAPE values reaching 2000-3000 j/kg. Wind speeds are solid for a mid summer severe event with 40 knots of wind in the mid levels and 30-40 knots of wind at LLJ level around 850mb. Directional shear is noted with surface winds out of the SSW veering to W in the mid levels. Deep layer shear is on the order of 35 to 40 knots so discrete storms will have the ability to acquire rotation. Looking at convection allowing models though, it appears bowing segments will be the likely storm mode today. Therefore, damaging wind will be the main hazard. DCAPE values even at this hour upstream are around 1400 j/kg in northeast IL. Winds in excess of 50 knots are possible as storms sweep eastward across the area. We cannot rule out supercells both initially and later on near the south edge of complexes moving through. So, isolated tornadoes are possible. The best chance for both damaging wind gusts and tornadoes will be in our southeast CWA from Battle Creek to Lansing and Jackson. Areas to the south and east of a line from Grand Haven to Mt. Pleasant are most at risk today. Storm evolution and morphology are the question marks today, but again it looks like things could be getting active already over Lake Michigan in the 15Z to 16Z time frame. Main time frame of concern will be 16Z through 23Z. Otherwise, no significant concerns for tonight and Thursday as weak high pressure builds into the area. .LONG TERM...(Thursday night through Tuesday) Issued at 333 AM EDT Wed Jul 26 2023 The long term will begin on the hot side with highs around 90 and dewpoints in the lower 70s. However, a cold front will drop south Friday kicking off another round of showers/storms. This front will be aided by an upper short wave moving across central Lower. Given that the front will move across the cwa during peak heating, storms that develop may have a little extra strength. Models show MLCAPE and DCAPE around 1500 j/kg. That would point toward another wind threat. Precipitable water values are progd near 2 inches again, so localized flooding may be a concern too. The rain should end Friday night, leading to dry weather through the weekend. Behind the front, temperatures will fall to around 80 and dewpoints back into the 50s. High pressure at the surface and dry northwest flow aloft behind the front into next week will result in partly/mostly sunny skies through Monday. The GFS shows a signal for the upper ridge to sink south and flatten a bit, allowing minor waves to ride over the top. We have retained chc PoPs for this. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 141 PM EDT Wed Jul 26 2023 Rounds of thunderstorms -- some severe -- will impact all West Michigan TAF locations into early this evening, and will be accompanied by gusty winds in excess of 30KT and periodic IFR/MVFR ceilings and visibilities. Winds generally from the south/southwest this afternoon will gradually become light west/northwest this evening. Though the risk for thunderstorms will come to an end by early this evening, today's rainfall and elevated surface dew point temperatures will contribute to areas of IFR/MVFR fog tonight, after about 05Z. Will need to monitor for low cloud development, though this is not included in the TAFs at this time. The low level moisture will mix out into a scattered CU deck Thursday morning, with VFR visibilities returning 13-14Z. && .MARINE... Issued at 356 AM EDT Wed Jul 26 2023 South flow increases today ahead of a cold front with winds reaching the 10-20 knot range. There may be some gusts at times over 20 knots, but it does not look like we push into the 15-25 knot range. Waves remain below criteria for Beach Hazards Statements and Small Craft Advisories given the aforementioned winds. We are looking at a moderate swim risk today for most areas north of Holland. Winds drop in speed tonight into Thursday with ridging moving in. No headlines are expected Tonight through Friday. && .HYDROLOGY... Issued at 539 AM EDT Wed Jul 26 2023 A warm front stretches from a low in Western Iowa into Illinois and Indiana at 500am. This front will lift north into Southwest Lower Michigan today. To the south of the front surface dew points are in the 70s. Precipitable water values are on the order of 1.8 inches near the front. Bottom line is a very moist air mass is in place just to our south and it will arrive into our area this morning. Showers and thunderstorms are expected to be numerous this afternoon and evening. Multiple mesoscale convective vort max's can be seen in regional radar loops upstream at this time over Wisconsin and Iowa. The convective vorts rolling down the warm front will drive and focus showers and thunderstorms. Swaths of heavy rain are expected across Southwest Lower Michigan today. The Weather Prediction Center has placed all of Southwest Lower Michigan in a Slight Risk for Excessive Rainfall. The HREF probability matched mean would suggest that areas of 1 to 2 inches of rainfall are likely. Viewing max amounts via the HREF would suggest the highest totals may the 3 to 4 inch range in very localized spots. Not thinking a Flood Watch is needed at this time or that mainstem rivers will be significantly affected. What is likely however is that we may need areal flood advisories for both urban areas and smaller streams that could push out of their banks. We will be monitoring both the severe threat today as well as the localized flood threat. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...None. LM...None. && UPDATE...Smith SHORT TERM...DUKE LONG TERM...04 AVIATION...Smith HYDROLOGY...DUKE MARINE...DUKE
Hazardous weather outlook, Jul 26, 5:00 AM EDT, 9 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 500 AM EDT Wed Jul 26 2023 MIZ037>040-043>046-050>052-056>059-064>067-071>074-270900- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 500 AM EDT Wed Jul 26 2023 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight Rounds of thunderstorms are expected today from roughly noon through 700pm this evening. Storms will move onshore from Lake Michigan at midday and move eastward as we head through the afternoon and evening hours. Damaging winds are the most likely threat with gusts in excess of 60 mph possible. Both hail and isolated tornadoes are also possible. All areas of Southwest Lower Michigan have a chance of severe weather with the best chance south and east of a line from Grand Haven to Mt. Pleasant. Heavy rain is also possible today leading to localized flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Another round of storms and potential heavy rain will occur on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible today. LMZ844>849-270900- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 500 AM EDT Wed Jul 26 2023 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight South winds today of 10 to 20 knots will build waves into the 2 to 4 foot range north of Holland. A moderate swim risk will exist today in these areas. Thunderstorms are expected over Lake Michigan from late morning through the afternoon. Storms will be capable of damaging winds, possibly in excess of 50 knots. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Another round of storms is expected on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible today. DUKE
In the hours before
Local storm report, Jul 26, 1:35 PM EDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
135 PM EDT Wed Jul 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM Rain 3 SE Cedar Springs 43.19N 85.51W
07/26/2023 M1.51 inch Kent MI Mesonet
Mesonet station CW8075 Cedar Springs.
0100 PM Rain 3 S Fremont 43.42N 85.95W
07/26/2023 M1.46 inch Newaygo MI CO-OP Observer
CO-OP Observer station FRMM4 2.9 S Fremont.
0130 PM Rain 1 E Grant 43.33N 85.80W
07/26/2023 M1.12 inch Newaygo MI Mesonet
Mesonet station GRNTN Grant.
&&Special weather statement, Jul 26, 1:39 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
139 PM EDT Wed Jul 26 2023
MIZ066-067-073-074-261845-
Ingham MI-Calhoun MI-Eaton MI-Jackson MI-
139 PM EDT Wed Jul 26 2023
...Strong thunderstorms will impact portions of eastern Calhoun,
Jackson, Ingham and Eaton Counties through 245 PM EDT...
At 138 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Charlotte to near Marshall to near Union
City. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lansing... Jackson... Charlotte...
Albion... Mason... Marshall...
Eaton Rapids... East Lansing... Williamston...
Potterville... Leslie... Homer...
Union City... Burlington... Vandercook Lake...
Spring Arbor... Sandstone... Aurelius...
Onondaga... Marengo...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
south central Michigan.
&&
LAT...LON 4218 8500 4263 8499 4277 8445 4277 8422
4231 8424 4207 8459 4207 8514
TIME...MOT...LOC 1738Z 257DEG 30KT 4258 8489 4221 8490 4204 8514
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
OSTUNOSpecial weather statement, Jul 26, 1:58 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
158 PM EDT Wed Jul 26 2023
MIZ045-046-051-052-261900-
Montcalm MI-Isabella MI-Gratiot MI-Mecosta MI-
158 PM EDT Wed Jul 26 2023
...Strong thunderstorms will impact portions of northern Gratiot,
Isabella, southeastern Mecosta and Montcalm Counties through 300 PM
EDT...
At 158 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Isabella to near Alma. Movement was
east at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mount Pleasant... Alma... Greenville...
Clare... Ithaca... Stanton...
St. Louis... Shepherd... Breckenridge...
Edmore... Lakeview... Mecosta...
Rosebush... Canadian Lakes... Lake Isabella...
Wheeler... Crystal... Sidney...
Sumner... Remus...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
central Michigan.
&&
LAT...LON 4313 8521 4366 8544 4382 8480 4381 8461
4347 8461 4347 8437 4333 8437
TIME...MOT...LOC 1758Z 250DEG 42KT 4362 8498 4338 8475
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
JCSpecial weather statement, Jul 26, 2:04 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
204 PM EDT Wed Jul 26 2023
MIZ050-056-057-261900-
Muskegon MI-Ottawa MI-Kent MI-
204 PM EDT Wed Jul 26 2023
...Strong thunderstorms will impact portions of western Kent, Ottawa
and southeastern Muskegon Counties through 300 PM EDT...
At 204 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 31 miles west of Grand Haven to 29 miles west
of Saugatuck. Movement was east at 65 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Grand Rapids... Holland... Grand Haven...
Wyoming... Kentwood... Walker...
Grandville... East Grand Rapids... Hudsonville...
Zeeland... Coopersville... Sparta...
Ferrysburg... Spring Lake... Ravenna...
Fruitport... Allendale... Beechwood...
Jenison... Holland SP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
southwestern and west central Michigan.
&&
LAT...LON 4329 8569 4329 8562 4278 8558 4277 8566
4277 8621 4303 8623 4316 8629
TIME...MOT...LOC 1804Z 247DEG 61KT 4296 8683 4268 8679
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
OSTUNOSpecial weather statement, Jul 26, 2:17 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
217 PM EDT Wed Jul 26 2023
MIZ067-074-261915-
Ingham MI-Jackson MI-
217 PM EDT Wed Jul 26 2023
...Strong thunderstorms will impact portions of Jackson and Ingham
Counties through 315 PM EDT...
At 216 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mason to 8 miles southwest of Vandercook
Lake to 8 miles southeast of Hillsdale. Movement was east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jackson... Mason... Williamston...
Leslie... Stockbridge... Brooklyn...
Grass Lake... Vandercook Lake... Leoni...
Spring Arbor... Napoleon... Sandstone...
Aurelius... Norvell... Bunker Hill...
Webberville... Horton... Dansville...
Eden... Hanover...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
south central Michigan.
&&
LAT...LON 4207 8458 4264 8453 4277 8416 4242 8413
4208 8413
TIME...MOT...LOC 1816Z 251DEG 31KT 4258 8449 4213 8453 4182 8457
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
OSTUNOLocal storm report, Jul 26, 2:33 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
233 PM EDT Wed Jul 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM Tstm Wnd Gst 3 ENE Sandstone 42.27N 84.47W
07/26/2023 M48 MPH Jackson MI ASOS
ASOS station KJXN Jackson County-Reynolds
Field Airport.
0200 PM Tstm Wnd Gst 42 W Douglas 42.67N 87.03W
07/26/2023 M47 MPH LMZ876 MI Mesonet
Mesonet station 45007 Southern Lake Michigan
Buoy.
&&The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 9:18 AM EDT | Special Marine Warning | GRR | 87 min | |
| Jul 26, 9:38 AM EDT | Special Weather Statement | GRR | Lake, Mason, Muskegon, Newaygo, Oceana | 52 min |
| Jul 26, 9:56 AM EDT | Severe Thunderstorm Warning | GRR | Mason, Oceana | 49 min |
| Jul 26, 10:52 AM EDT | Special Marine Warning | GRR | 53 min | |
| Jul 26, 11:01 AM EDT | Special Weather Statement | GRR | Lake, Mecosta, Newaygo, Osceola | 59 min |
| Jul 26, 11:08 AM EDT | Special Weather Statement | GRR | Van Buren | 52 min |
| Jul 26, 11:42 AM EDT | Special Marine Warning | GRR | 63 min | |
| Jul 26, 11:47 AM EDT | Special Weather Statement | GRR | Muskegon | 58 min |
| Jul 26, 12:08 PM EDT | Areal Flood Advisory | GRR | Muskegon | 4 hr |
| Jul 26, 12:20 PM EDT | Special Weather Statement | GRR | Isabella | 55 min |
| Jul 26, 12:24 PM EDT | Special Weather Statement | GRR | Barry, Calhoun, Eaton, Kalamazoo | 66 min |
| Jul 26, 12:36 PM EDT | Special Weather Statement | GRR | Kent, Montcalm | 54 min |
| Jul 26, 1:39 PM EDT | Special Weather Statement | GRR | Eaton, Ingham, Jackson | 66 min |
| Jul 26, 1:42 PM EDT | Special Marine Warning | GRR | 63 min | |
| Jul 26, 1:58 PM EDT | Special Weather Statement | GRR | Gratiot, Isabella, Mecosta, Montcalm | 62 min |
| Jul 26, 2:04 PM EDT | Special Weather Statement | GRR | Ottawa | 56 min |
| Jul 26, 2:17 PM EDT | Special Weather Statement | GRR | Ingham, Jackson | 58 min |
| Jul 26, 2:30 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 30 min |
| Jul 26, 2:31 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Ottawa | 44 min |
| Jul 26, 5:37 PM EDT | Special Weather Statement | GRR | Kalamazoo | 53 min |
| Jul 26, 6:06 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Kalamazoo | 39 min |
| Jul 26, 6:34 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 56 min |
| Jul 26, 6:42 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun | 16 min |
Nearby
Tornado Warnings in Michigan, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.